# SDR UPS07148834

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Binding
- Location: Slide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR (CREW DOOR) SLIDE ARMING LEVER BINDS WHEN UNLOCKING, SEVERAL ATTEMPTS TO UNLOCK WERE NEEDED TO DISARM THE SLIDE.  PERFORMED LUBRICATION ON THE SLIDE ARM/DISARM MECHANISM.
